WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI CERV SELF-RETAIN SCR SLF-DRLG/FIXED ANGLE 16MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Back to Search Results |
| Model Number |
04.613.716 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on an unknown date, an unknown top screw was partially pulled out from the vectra-one plate, as seen via x-ray.Initially, the patient had an anterior cervical fusion on unknown date.The patient was clinically fine.It is unknown if the patient required revision surgery or hardware removal.Concomitant devices reported: vectra-one plate (part# 04.613.176, lot# unknown, quantity 1).Unknown screws (part# unknown, lot# unknown, quantity 2).This complaint involves one (1) device.This report is for one (1) 4.0mm ti cerv self-retain scr slf-drlg/fixed angle 16mm.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device was not received for investigation.The following investigation is based on the images provided in attachment(s) ¿img_1879.Jpeg¿ customer quality investigation: an xray of the 4.0mm ti cerv self-retain scr slf-drlg/fixed angle 16mm (p/n 04.613.716 lot unk) was received showing the screw pulled out/backed out from the vectra plate.The screw head was protruding/backed out from the plate and there is apparent aperture between the cervical spine and the plate due to the back out.The complaint condition is confirmed.As the implant(s) were not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation could not be performed as the lot number could not be determined from the provided xray.No definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation no product design/manufacturing issues or discrepancies were observed (based on the xray) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.